Hypertensive on Medication with Erection Problem


Q: I have erection problem . if i take any sex pill i got good result, but i have problem high blood pressure ,, now what do i will do ?


A:   Erection problem may be caused due to disease like diabetes, hypertension and thyroid problems. It may also be cause due medications like beta-blockers(for hypertension), digoxin, anti-depressants and anti-psychotics. Surgery to the pelvic area, stress, anxiety in the relationship and performance worries too lead to erection problems.
Studies show that taking viagra (sildenafil) with one or more blood pressure medications cause no serious side-effects. Though you need to see your doctor to see if you can benefit from the medication in the long term. You may also discuss alternative methods like Penile prosthesis, pumps and penile injections.
You can also take a few measures to improve your symptoms by cutting down on smoking and alcohol. Adequate rest and exercise and a good balanced diet, and openly talking to you parter about your fears and expectations.

Related Q&A

Q: I have problem with keeping erection, i recently got married, can you please advice some medication for the problem.

Q: Mid-twenties. Never had morning wood and my genitals look like that of a child. Bloodwork shows that t(total: 579ng/d...

Q: Hi, This is regardingmy Erection. I am recently married and I love my wife. We have sex quite often, and sometimes it...

Q: Hi, I am a 49 years male. Since last April, I am experiencing erection problems where my erections are no longer hard...

Q: I just turned 40 and i'm having problem keeping an erection I didn't used to have this problem it gets up but not as...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon